# SDR C2XA04CL014

- Difficulty date: February 24, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N13936
- Make and model: Emb EMB-145ER
- Aircraft serial: 145025
- Engine: Allsn AE3007C
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT NR 2103 THE CREW REPORTED THE EMERGENCY LIGHT AT ROW 3BC WAS INOPERATIVE.  MAINTENANCE INSPECTED AND RESECURED LOOSE CONNECTOR ON THE EXIT SIGN.  OPERATIONAL CHECKS WERE GOOD.
